메뉴 건너뛰기




Volumn 27, Issue 4, 1998, Pages 1203-1220

A chernoff bound for random walks on expander graphs

Author keywords

Approximate counting; Eigenvalue; Entropy; Expander; Graph; Ising system; Large deviations; Markov source; Matching; Partition function; Random walk

Indexed keywords


EID: 0000646152     PISSN: 00975397     EISSN: None     Source Type: Journal    
DOI: 10.1137/S0097539794268765     Document Type: Article
Times cited : (172)

References (1)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.